# SDR UO22003F00001

- Difficulty date: April 25, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N894CA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258366
- Engine: Garrtt TFE7315BR
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN, SUSPECT TRANSFER GEARBOX FAILURE.  METAL WAS FOUND INSIDE THE TRANSFER GEARBOX.  ENGINE IS IN TEARDOWN AND EVALUATION AT THIS TIME.
